MAUDE Adverse Event Report: NUVASIVE SPECIALIZED ORTHOPEDICS, INCORPORATED MAGEC® SYSTEM; GROWING ROD SYSTEM- MAGNETIC ACTUATION

NUVASIVE SPECIALIZED ORTHOPEDICS, INCORPORATED MAGEC® SYSTEM; GROWING ROD SYSTEM- MAGNETIC ACTUATION
Model Number MS1-5590R
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 02/15/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No product has been returned for evaluation.Evaluation was performed by (b)(4).
 
Event or Problem Description
Information was received that a revision procedure was performed on (b)(6) 2019 for an unknown reason.As per the reporter during servicing it was identified that the o-ring was damaged.

Brand Name
MAGEC® SYSTEM
Common Device Name
GROWING ROD SYSTEM- MAGNETIC ACTUATION
Manufacturer (Section D)
NUVASIVE SPECIALIZED ORTHOPEDICS, INCORPORATED
101 enterprise
suite 100
aliso viejo CA 92656
MDR Report Key9950973
Report Number3006179046-2020-00181
Device Sequence Number3354806
Product Code PGN
UDI-Device Identifier00812258026325
UDI-Public812258026325
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K171791
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 04/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMS1-5590R
Device Lot NumberA141014-18
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2019
Initial Report FDA Received Date04/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age7 YR